| Model Number |
1400250-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the distal right coronary artery that was both mildly calcified and tortuous and 75% stenosed.The 2.5x15mm nc trek neo balloon was delivered to the lesion for pre-dilatation, but ruptured at 8 atmospheres during the first inflation.A non-abbott balloon was used for the replacement to perform pre-dilatation and a non-abbott stent was deployed.A non-compliant balloon was used for post-dilatation to complete the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.